# SDR CA110419006

- Difficulty date: April 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200CBEECH
- Aircraft time: 12,494 hours
- Engine: Pwa PT6A41
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324475522
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FCU HAS BEEN SENT FOR A COMPLETE INSPECTION.  THE INSPECTION REVEALED THAT THE FCU WAS UNSERVICEABLE. INCLUDED IS A COPY OF THE INSPECTION REPORT.
